# SDR CALA0500310

- Difficulty date: September 14, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N24702
- Make and model: Boeing 737724
- Aircraft serial: 28763
- Aircraft time: 24,862 hours, 8,056 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Sta 986.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD FLANGE OF FLOORBEAM CORRODED ON NUT PLATE HOLES AT STA 986.6, LBL 23, LBL 26, RBL 4, RBL 12, AND RBL 20.  THE FLOORBEAM WAS REPAIRED IAW ECRA 5321-01292.
